# SDR UALA2011072703850

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 60,939 hours, 8,827 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ELECTRICAL OUTLET AT DOOR 3L INOPERATIVE.  CB OPEN AND COLLARED PER MEL.  REPLACED LOWER OUTLET AND TESTED FOR 115VAC WITH DMM, TEST OK.
